# SDR CALA9800848

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Worn
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN ATTACHMENT ANGLES FUSELAGE SKIN HAS SEVERAL OVERSIZED HOLES.  REPAIRED PER EC/RA 5330-02660.
